# SDR C2XA08ON087

- Difficulty date: February 8, 2008
- Submitted: February 11, 2008
- Operation: Air carrier
- Aircraft: N12166
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500831
- Aircraft time: 10,408 hours, 5,593 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: 14540853407
- Part serial: 14500831
- Condition: Out Of Adjust
- Location: Pax Door
- Part time: 10,408 hours, 5,593 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 2 - ONT TO ONT - FLIGHT CREW REPORTED MAIN DOOR HARD TO OPEN.  MX PERSONNEL TIGHTENED BOLTS ON HANDLE POT, CLEANED/LUBE ROLLERS, OPERATIONALLY CHECKED SATISFACTORY.  A/C WAS RELEASED TO RETURN FOR SERVICE.
